# SDR UIEA2021082701891

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Guide
- Condition: Cracked
- Location: Bs 1777
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1780-1820 LH SIDE GUIDE ASSY FOUND CRACK( AFT CARGO COMPARTMENT STA 1777 LBL 62" SIDEGUIDE RAIL ASSY P/N: 7423112-1 CRACK AREAS TRIM OFF REPAIRED IAW RI-25-50-14865 REV A. THIS REPAIR IS A PERMANENT REPAIR. )
